Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I feel bad after restating meds - using 2 MAOIS jedi

Posted by tepi on April 21, 2009, at 19:59:29

In reply to Re: I feel bad after restating meds - using 2 MAOIS tepi, posted by jedi on April 21, 2009, at 2:50:56

> Tepi,
> If you have been off all MAOIs for over two weeks and then just took 30 mg of Nardil one day, you will have no MAO inhibition in your system. It takes longer to build up than this. As Phillipa said, I'm no expert; but if you give it a couple of days you should be able to start Parnate right away. Again, I am assuming you took only the one 30mg dose. If you have built up MAO inhibition with Nardil then switch to Parnate without a two week washout period, you are playing with fire. There are documented cases of major problems when doing this.
> Tranylcypromine(Parnate) is now available as a generic in the United State. You should be able to get it fairly cheap mail order somewhere.
> Good Luck,
> Jedi
>

Thank you Jedi
It seems Im not gonna be able to get Parnate quickly . So I have continue talking Nardil
I asked for the Parnate generic version and it cost 240 dls . Why so expensive ?
Do you know if both versions work fine?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tepi thread:891863
URL: http://www.dr-bob.org/babble/20090416/msgs/892010.html